[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Novalog and swelling



No, but I've had problems with my ankles swelling for quite some time now
and didn't even consider the possible connection with my humalog.  Any ideas
what would cause the body to swell?

Kate

----- Original Message -----
From: <email @ redacted>
To: <email @ redacted>
Sent: Monday, May 27, 2002 4:54 AM
Subject: [IP] Novalog and swelling


> Wow the humalog and swelling postings came just in the knick of time for
me.
> I have been on NOVALOG now for about 5 wks switched from Humalog and my
bgs
> are much more consistent and have decreased my insulin intake but my
fingers
> and ankles in the last 4 days have started to swell. One of the doctors
that
> I work with checked me out on Saturday and couldnt come up with a reason.
I
> guess it's the Novalog.  Anyone else with NOVALOG swelling?  Jenn move
over
> WEIRD Jan is coming over.  lol
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml